# SDR AALA202507142052

- Difficulty date: June 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT LAVATORY OUTBOARD AFT MOUNT AT BS 947, LBL 48. REPLACED MOUNT PER AARD 51-00-05-1.
